# SDR SWIA2025010600030

- Difficulty date: September 8, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CABIN L/H FS 349 - 364 STR 19L HAS CORROSION AROUND SEVERAL FASTNERS (C-CHECK RO 12/21/2024) (FILED CLOSED)REPAIRED INTERNAL CABIN LH FS349-364 19L REF CRJ700 SRM 53-00-03-201-001-A01 REPAIR S6295 TYPE Z10 AND CRJ700 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD  51-900-1002-SKY.
